# SDR DALA2018030801470

- Difficulty date: March 6, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 75,543 hours, 56,768 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Tolerance
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON CLIMB OUT RED NOSE GEAR UNSAFE LIGHT CAME ON AND BACK OFF SEVERAL TIMES IN LIGHT/MED TURB. LONGEST TIME ON APPROX 1 MIN. NEVER GOT GEAR DOOR OPEN LIGHT. GOT QRH OUT 1 LIGHT WENT OUT AND DID NOT COME BACK ON. NOTIFIED MAINT. PERFORMED NO GO ODI PREVENTION OF NOSE GEAR INDICATION. FOUND SENSOR D1-32 OUT OF TOLERANCE. REPLACED SAME AND ADJUSTED AIR GAP PER MM 32-60. ALL OK. P/N OF SENSOR 8-922-01.
